5 days of temador

4theloveofmysis
4theloveofmysis Member Posts: 248
Can anyone share with me how you or your loved one was feeling on the 5 days of temador.

Comments

  • PBJ Austin
    PBJ Austin Member Posts: 347
    My sister took it for AA3
    Everyone is different but my sister tolerated Temador very well. She said it was much better than radiation and she was not sick at all. After less than a year on Temador she went into remission, which her doctors had said would never happen. She's been in remission for just over a year now.

    I can't predict how it will work for others, I hope it works as well for your loved one. My sister was only 25 when she began treatment so that might be part of the reason she handled it so well.
  • MawT28
    MawT28 Member Posts: 2
    Temodar
    My son Micah has been on Temodar (5 days a month) for about 8 months now. The first two nights he gets very sick (nausea and vomiting) and is weak during the treatment and for about a weeks after.
    Micah, 23, is a big man....hes never been sick a day in his life. So these days of nausea and vomiting are very unnerving and upsetting to both Micah and me. We've tried the Zofran, to no avail. We've tried the not eating...then tried eating...then tried phenergan...still, he gets very ill on the first two days. After that he is fine except for the fatigue.
    His lat MRI was 2 months ago--the oncologist told us he saw slight improvement so the few days of nausea and vomiting seem to worth it.
    I wish he didn't have to take it because I hate to see him so sick, but I think when he is off the meds I will feel worse because then I won't feel like we are doing anything to make him well--sounds weird, doesn't it?
  • alutiiqmom
    alutiiqmom Member Posts: 256
    5 days of Temodar
    Hi:

    My daughter is 17 years old. When she takes her 5 days of Temodar she is very ill for most of those five days. Her nauseau is very hard to control, we use Zofran and Ativan and also the scopolomine patch. When she has her infusion of chemo with the Temodar pills it seems to help her if she gets a large dose of benedryl at the beginning. The benedryl makes her real loopy but she feels better at the end of the infusion.
    It is so hard to watch them suffer isn't it?! I wish you the best and God's blessings to you and your family.
  • 4theloveofmysis
    4theloveofmysis Member Posts: 248

    5 days of Temodar
    Hi:

    My daughter is 17 years old. When she takes her 5 days of Temodar she is very ill for most of those five days. Her nauseau is very hard to control, we use Zofran and Ativan and also the scopolomine patch. When she has her infusion of chemo with the Temodar pills it seems to help her if she gets a large dose of benedryl at the beginning. The benedryl makes her real loopy but she feels better at the end of the infusion.
    It is so hard to watch them suffer isn't it?! I wish you the best and God's blessings to you and your family.

    my sis
    She isnt having nausea, she is taking zofran. Its that her energy is zapped. I dont think she has recovered from those two weeks of staying in the bed from that nightmare sepsis. Then now this extra zap with the high dose of temador. Yesterday was day five. So hopefully she will start getting back to some kind of normal.
  • edslas
    edslas Member Posts: 18
    I feel fine the first 3 days
    I feel fine the first 3 days then am wiped out for a week. I write about my experience extensively on my blog, http://edslas.blogspot.com
  • Jstreet
    Jstreet Member Posts: 4
    Temodar- few side effects

    I started taking Temodar 250mg on Feb 19, 2013. It’s once a day [at night] for five consecutive days. This cycle is repeated every month. The number of months is yet to be determined. Fortunately, I have not yet experienced any serious side effects from the Temodar, only mild constipation. I guess the rest [other side effects] will come with time. I’m curious to hear your experience with Temodar.

  • Ninamom
    Ninamom Member Posts: 24
    Jstreet said:

    Temodar- few side effects

    I started taking Temodar 250mg on Feb 19, 2013. It’s once a day [at night] for five consecutive days. This cycle is repeated every month. The number of months is yet to be determined. Fortunately, I have not yet experienced any serious side effects from the Temodar, only mild constipation. I guess the rest [other side effects] will come with time. I’m curious to hear your experience with Temodar.

    Temodar

    The lower the dosage is easier to handle.  My daughter has been up to 435mg but side effects of chills, nausau, rash and tired made the doctors lower the dosage.  Her platelets fell very low and needed to wait 35 days before taking her next dose. Now on 320mg her body seems to handle it better.  Hope you do well, and my prayers are with you.

  • HARRY SINGH
    HARRY SINGH Member Posts: 2
    God Bless u, dont need to

    God Bless u, dont need to worry and just take it an ordinary Pil, Only change your eating habbits and take good input of juices with less sugar, I to had taken Temodar for 6 weeks by remembering almighty daily and it works.

    Be happy.